Volume 1, Number 3, 2017

New Journal

Bui Trong Kien and Jen Chih Yao
Local stability of solutions to parametric semilinear elliptic optimal control problems

Kenro Furutani and Mitsuji Tamura
Double submersions and Hamilton flows

Tatiana Shitkovskaya, Jeuk Han and Do Sang Kim
Generalized approximate solutions for multiobjective optimization with infinitely many criteria

Yun Shi and Wei Wang
Invariance of the k-Cauchy-Fueter equations and Hardy space over the quaternionic Siegel upper half-space

Wataru Takahashi, Ching-Feng Wen and Jen-Chih Yao
An implicit algorithm for the split common fixed point problem in Hilbert spaces and applications

Simeon Reich and Alexander J. Zaslavski
Porosity and convergence results for sequences of nonexpansive mappings on unbounded sets

N. H. Chieu, G. M. Lee and N. D. Yen
Second-order subdifferentials and optimality conditions for C1-smooth optimization problems

Pakeeta Sukprasert, Poom Kumam, Arslan H. Ansari and Sumit Chandok
Some fixed point results for weak contraction mappings in ordered 2-metric spaces

C. Gutiérrez, L. Huerga, E. Köbis and Ch. Tammer
Approximate solutions of set-valued optimization problems using set-criteria


New Journal 2017

Yokohama Publishers

yokohama publishers